# SDR USAASB00161

- Difficulty date: June 9, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J5981
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 21,855 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORF - FLT 1297 - A FEW MINUTES AFTER TAKEOFF FROM ORF, THE FILGHT LOST THE NR 2 GENERATOR WHICH CAUSED THE GASPER FAN AND NR 2 AND NR 3 TRANSFORMER RECTIFIER CIRCUIT BREAKERS TO POP.  CREW TRIED TO RESET CIRCUIT BREAKERS BUT THEY WOULD NOT RESET.  THE GENERATOR OFF BLUE LIGHT DID NOT ILLUMINATE NOR DID THE AMBER BUS LIGHT ILLUMINATE.  THREE OF THE FOUR LOW PRESSURE FOR THE FUEL PUMPS ILLUMINATED AND THE FIRST OFFICER LOST HIS INSTRUMENTS.  CREW HAD TO MANUALLY TRIM AIRCRAFT AS ELECTRIC TRIM WAS LOST.  FLIGHT RETURNED TO FIELD AT ORD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE GENERATOR PER MM.  OPERATIONAL CHECK NORMAL.  (M)
